Doctor insights on:
Remeron Appetite Stimulant
Remeron (mirtazapine) dosage for appetite stimulant? Currently receives Remeron (mirtazapine) 15 mg daily PO. Lost 13# in 1 month. How much would you recommend for appetite stimu
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Sleep study showed arousal 36 times per hour. Treated for ptsd with remeron (mirtazapine) and prozasin. Should i be on stimulant during the day for hypersomnia?
Can't tell with info: Unfortunately, the number of arousals does not correlate with the degree of sleepiness. Arousals are not the same as awakenings. Therefore with the information you've given me i cannot tell you whether you should be on any type of medication for hypersomnolence. That is something that you will have to discuss with your sleep physician. Best wishes. ...Read moreSee 1 more doctor answer
Could you please tell me if remeron (mirtazapine) increases chlosterol or is it the increased appetite from them.my chlos was always under 4.5.Its now 5.3. Thanks?
Maybe . . .: Yes Remeron can be added to Cymbalta (duloxetine) but you need to discuss this w/your prescribing physician, preferably the one prescribing both. More concerning is that your Medications list doesn't show Cymbalta (duloxetine) but rather Zoloft, Risperdal & Ativan. While side effects of Zoloft are comparable to Cymbalta (duloxetine), Risperdal & Ativan carry other potential complications. Bottom line, check w/your psychiatrist. ...Read more
Currently takes remeron for sleep and appetite stimulation . Not helping depression. Can adding Pristiq (desvenlafaxine) help? Read about "California rocket fuel."
Hard to say: You don't give the dose or how long you have been on it. Remeron (mirtazapine) used to help sleep or increase appetite is usually in lower doses (7.5 to 15 mg/day) while the antidepressant effects are more likely at 30-60 mg per day. You have to be on it long enough between dose increases to see an effect, which can be 4-6 weeks. Is someone prescribing it? If so, THAT is where your advice should come from. ...Read more
My appetite is gone. Force myself to eat. Stress? Remeron gave me an appetite but raised my triglycerides. Lexapro (escitalopram) makes nausea worse. What will help?
Get seen: I'm concerned you have a physical lesion obstructing your gut. Even if you don't, you need to find the reason. Sensible people -- even physicians -- don't buy "stress" as an easy answer. "eustress" is good -- it motivates you to excel. "distress" means you're helpless / feel helpless; if you're in an abusive situation, your physician can perhaps help u escape;are you so strung out you can't eat? ...Read moreSee 1 more doctor answer
4th week on 30mg Mirtazepine/Remeron for OCD/Anxiety (Hated Lexapro) - finished CBT and can cope much better. Dislike increased weight again and appetite on this medication. Can I stop without tapering off? Only took for 4 weeks, don't see benefits.
Is it ok to take Dalmane or Restoril (temazepam) with klonopin and seroquel? The Remeron just gives me too much appetite.
Talk to your doctor : It might be better to increase the dose of your Seroquel. I would avoid adding another benzodiazepine such as Dalmane or Restoril (temazepam). You are already taking Klonopin (a benzodiazepine). It's best to avoid polypharmacy and the risk of addiction. Also, you could develop rebound insomnia which means you can't sleep even though you are on medication for sleep. Talk to your doctor. ...Read more
Tapering of remeron, down to 5mg. Take Xanax (alprazolam) 0.5mg bedtime only. Have lack of appetite, insomnia and anxiety. When can I start 5htp or st. John's wort?
Now: You can start now, you can combine Remeron at this level with st. John's wort. I, however don't recommend use of xanax, (alprazolam) it is one of the short acting benzos, and more often than not it is associated with worsening anxiety as you continue to take it good luck. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Appetite stimulant supplements
- Appetite stimulant children
- Alcohol appetite stimulant
- Ask a doctor a question free online
- Herbal appetite stimulant
- Black hole appetite stimulant
- Grub on appetite stimulant
- Liquid appetite stimulant
- Talk to a general internist online for free